# SDR DALA2016042803435

- Difficulty date: April 27, 2016
- Submitted: April 29, 2016
- Operation: Air carrier
- Aircraft: N301NB
- Make and model: Airbus A319-114
- Aircraft serial: 1058
- Aircraft time: 45,459 hours, 24,364 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Frames 12-16
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CABIN FLOOR SUPPORT Y+503 BETWEEN FRAMES 12 - 16 SIX AREAS CORRODED.  REMOVED FLOOR SUPPORT ASSY DUE OUT OF LIMITS CORROSION IAW SRM 53-11-14 &51-42-11,  LOCATED AND DRILLED NEW SUPPORT BEAM IAW SRM 51-44-11. INSTALLED NEW SUPPORT BEAM IAW SRM 51-42-11.
